The Frechet Space Structure of Global Sections of Certain Coherent Analytic Sheaves
Mathematica balkanica, Tome 3 (1989) no. 3-4, p. 311
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_3-4_a7,
author = {A. Aytuna},
title = {The {Frechet} {Space} {Structure} of {Global} {Sections} of {Certain} {Coherent} {Analytic} {Sheaves}},
journal = {Mathematica balkanica},
pages = {311},
year = {1989},
volume = {3},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_3-4_a7/}
}
A. Aytuna. The Frechet Space Structure of Global Sections of Certain Coherent Analytic Sheaves. Mathematica balkanica, Tome 3 (1989) no. 3-4, p. 311. http://geodesic.mathdoc.fr/item/MABA_1989_3_3-4_a7/